# SDR HALA20240520135

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7917
- Aircraft time: 18,666 hours, 4,184 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,124 hours, 1,642 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Shorted
- Location: Fire Loop B
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ECAM ENG 1 FIRE LOOP B FAULT APPEARED IN CRUISE. WHILE PERFORMING T/S, FOUDN SHORTING ON WIRES (WH1NVR1, WH2NVR1). REMOVED AND REPLACED ENG #1 CH.B PYLON FIRE-DETECTOR HARNESS PER AMM 26-12-63. PERFORMED WIRE CHECKS. COUNTINUITY GOOD. NO SHORT TO GROUND. PERFORMED FDU 1 BITE TEST PER AMM 26-12-00. PASSED. OK FOR SVC.
